# SDR SIMA20140313001

- Difficulty date: March 13, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 28,473 hours, 26,194 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601135470200C35
- Part serial: 227357
- Condition: Chafed
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MSG, APU FIRE DET FAIL, ON EICAS CLIMBING THROUGH 25,000'.  FOUND CHAFED APU FIRE DET LOOP.  R & R APU FIRE DET LOOP IAW AMM 26-12-01 & OPERATIONS CHECKED GOOD IAW EMB-140 AMM 26-10-01.
